Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Laszlo, T. and Nemethi, A. 2014. Reduction Theorem for Lattice Cohomology. International Mathematics Research Notices,


    László, Tamás and Némethi, András 2014. Ehrhart theory of polytopes and Seiberg–Witten invariants of plumbed 3–manifolds. Geometry & Topology, Vol. 18, Issue. 2, p. 717.


    Braun, Gábor and Némethi, András 2010. Surgery formula for Seiberg–Witten invariants of negative definite plumbed 3-manifolds. Journal für die reine und angewandte Mathematik (Crelles Journal), Vol. 2010, Issue. 638,


    Némethi, András 2005. On the Ozsvath-Szabo invariant of negative definite plumbed 3-manifolds. Geometry & Topology, Vol. 9, Issue. 2, p. 991.


    Neumann, Walter D and Wahl, Jonathan 2005. Complex surface singularities with integral homology sphere links. Geometry & Topology, Vol. 9, Issue. 2, p. 757.


    ×
  • Journal of the London Mathematical Society, Volume 69, Issue 3
  • June 2004, pp. 593-607

SEIBERG–WITTEN INVARIANTS AND SURFACE SINGULARITIES. II: SINGULARITIES WITH GOOD ${\mathbb C}^*$-ACTION

  • ANDRÁS NÉMETHI (a1) and LIVIU I. NICOLAESCU (a2)
  • DOI: http://dx.doi.org/10.1112/S0024610704005228
  • Published online: 01 May 2004
Abstract

A previous conjecture is verified for any normal surface singularity which admits a good ${\mathbb C}^*$-action. This result connects the Seiberg–Witten invariant of the link (associated with a certain ‘canonical’ spin$^c$ structure) with the geometric genus of the singularity, provided that the link is a rational homology sphere.

As an application, a topological interpretation is found of the generalized Batyrev stringy invariant (in the sense of Veys) associated with such a singularity.

The result is partly based on the computation of the Reidemeister–Turaev sign-refined torsion and the Seiberg–Witten invariant (associated with any spin$^c$ structure) of a Seifert 3-manifold with negative orbifold Euler number and genus zero.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the London Mathematical Society
  • ISSN: 0024-6107
  • EISSN: 1469-7750
  • URL: /core/journals/journal-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×